| Model Number |
FIBERTAK |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an anterior cruciate ligament surgery the loop of the device tore.No part of the device broke off inside the patient.There was no harm or adverse event for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.One unpackaged ar-3638-1 (no batch indicator present) was received for investigation.Visual inspection identified that the fibertak and guide appeared to have been unused.However, an additional suture construct was received, with breakage present at the implant.It was noted that the method of bone preparation utilized, as well as the bone quality encountered during the procedure, were not provided.The observed condition is most likely the result of improper bone preparation and/or user applied mechanical forces to the suture during use.